American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Jianshe Yu. A note on periodic solutions of the delay differential equation $x'(t)=-f(x(t-1))$. Proc. Amer. Math. Soc. 141 (2013) 1281-1288.
Abstract, references, and article information   
View Article: PDF

[2] Chong Song. The KdV curve and Schrödinger-Airy curve. Proc. Amer. Math. Soc. 140 (2012) 635-644. MR 2846333.
Abstract, references, and article information   
View Article: PDF

[3] Chun-Lei Tang and Xing-Ping Wu. A note on periodic solutions of nonautonomous second-order systems. Proc. Amer. Math. Soc. 132 (2004) 1295-1303. MR 2053333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Chun-Lei Tang. Periodic solutions for nonautonomous second order systems with sublinear nonlinearity. Proc. Amer. Math. Soc. 126 (1998) 3263-3270. MR 1476396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia